| Catalog Number |
2C8931 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that an unspecified number of clearlink continu-flo solution sets experienced connection issues.The clear plastic piece on the end of the tubing which attaches to the patient would not twist to lock onto the luer lock.This occurred during an unspecified process step.It was not specified whether there was patient involvement.No additional information is available.